... SR on 12/7 I am losing my voice, I'm extremely tired, I have no energy and I have a slight migraine that will not go away. Plus I feel hungry even though I've just eaten. I'm wondering if these two drugs just don't meld together? I also have no sex drive at all and no feelings down there, if you know what I mean.
How does Wellbutrin work with synthroid? I have no thyroid due to cancer. Since starting Wellbutrin?
Question posted by memawof13 on 20 Dec 2015
Last updated on 21 December 2015 by chuck1957
My vision has also become very blurry
Sorry looks like you have already been taking this for the 14 days which means many of these should be gone or going away.If they don't start going away soon check with your doctor they may have to try something else or adjust the dosage. Good luck
memawof13; Sounds like you just started the Wellbutrin and many of these side effects are only temp. They last from 1 to 2 weeks then during that time they should go away but if any are that bothersome call your doctor. Also anytime during the time these side effects start to go away you should start to feel some of the positive effects of Wellbutrin and you must try and take it about the same time each day. and anywhere between week 4 and week 6-8 you should start to feel better it takes around the 6 to 8 weeks to reach the full blood level where you should be getting the full benefit of this medication. The side effects your talking about are very common when you first start the Wellbutrin But if they are really bothering you call your doctor and see what else you can take or if its okay to take for the headaches. This has been real effective for many people, but the worst is getting through that first 7 to 14 days. hope you are getting to feel better.
Chuck1957 Energy and all should come back after a week or so and if you were not having all of these problems prior to the Wellbutrin it is doubtful that anything is wrong with the thyroid medication its just the Wellbutrin.
Here are your side effects and their frequency: headaches occur in 10% or more of persons who tried Wellbutrin, decreased sexual interest occurred in 1-10% of those persons, an increased appetite occurred in 1-10% of persons, and malaise was rare. So all of your side effects are typical of Wellbutrin except the tiredness and lack of energy. Fatigue is a symptom of hypothyroidism, so I wonder if your body is getting the right amount of Synthroid it needs.
There are no problem interactions between Wellbutrin and Synthroid. There are alcohol and food precautions for each and here's a link to those:
It may be time for a Dr. call to let him or her know your side effects with the Wellbutrin and if you would like to try a different drug. Also you may need thyroid function testing if you haven't had any in the last few months.
synthroid, wellbutrin, depression, migraine, cancer, tsh suppression, hypothyroidism - after thyroid removal, thyroid, energy
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.